A 29-year-old member asked:
Can breast cancer radiation treatment cause permanent stomach problems?
1 doctor answer • 2 doctors weighed in
Surgical Oncology 44 years experience
5.8k viewsReviewed >2 years ago
A 39-year-old member asked:
Can breast cancer radiation treatment cause stomach issues?
2 doctor answers • 7 doctors weighed in
Radiation Oncology 39 years experience
Usually not: Gi symptoms during breast cancer radiotherapy are uncommon but not unheard of, especially for right-sided cancers where some of the liver may be in the lower part of the field. Ask your radiation doctor to see how much liver is being irradiated and if it can be minimized. More often this problem is related to chemo or hormonal treatment or a diet supplement.
5.9k viewsReviewed >2 years ago
Last updated Jun 27, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.